Metric Geometry

[11] Area-preserving isotopies of self-transverse immersions of$S$^{1}in ℝ^{2}

Cecilia Karlsson Department of Mathematics, Uppsala University

Metric Geometry Symplectic Geometry mathscidoc:1701.23001

Arkiv for Matematik, 51, (1), 85-97, 2011.3
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 938 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Random walks and induced Dirichlet forms on self-similar sets

Shi-Lei Kong The Chinese University of Hong Kong Ka-Sing Lau The Chinese University of Hong Kong Ting-Kam Leonard Wong University of Southern California

Dynamical Systems Functional Analysis Metric Geometry Probability mathscidoc:1701.28005

Advances in Mathematics, 320, 1099--1134, 2017.9
[ Download ] [ 2017-01-13 11:01:54 uploaded by Shilei_Kong ] [ 921 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Partial regularity of harmonic maps from Alexandrov spaces

Huabin Ge Renmin University of China Wenshuai Jiang Zhejiang University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry Metric Geometry mathscidoc:1908.10005

[ Download ] [ 2019-08-16 23:48:45 uploaded by Huichun_Zhang ] [ 903 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] A general Schwarz lemma for Kahler manifolds

Shing-Tung Yau

Metric Geometry mathscidoc:1912.43470

American Journal of Mathematics, 100, (1), 197-203, 1978.2
[ Download ] [ 2019-12-24 20:34:48 uploaded by yaust ] [ 878 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Isoperimetric characterization of upper curvature bounds

Alexander Lytchak Universit¨at K¨oln Stefan Wenger University of Fribourg

Metric Geometry mathscidoc:1911.43028

Acta Mathematica, 221, (1), 159 – 202, 2018
[ Download ] [ 2019-11-28 11:43:28 uploaded by actaadmin ] [ 803 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Harmonic Maps Between Alexandrov Spaces

Jia-Cheng Huang Sun Yat-sen University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry Metric Geometry mathscidoc:1908.10004

J. Geom. Anal, 27, 1355-1392
[ Download ] [ 2019-08-16 23:37:18 uploaded by Huichun_Zhang ] [ 793 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Sharp geometric inequalities for the general $p$-affine capacity

Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Metric Geometry Convex and Discrete Geometry mathscidoc:1904.23001

J. Geom. Anal., 28, (3), 2254-2287, 2018.7
[ Download ] [ 2019-04-18 06:26:17 uploaded by ydpzjumn ] [ 638 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved